# SDR P5CA9601066

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dome Nuts
- Condition: Corroded
- Location: Nr 3 Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3L MAIN ENTRY DOOR CORROSION ON DOME NUTS AT UPPER FRAME INNER SURFACE.  CORROSION REMOVED AND AREA TREATED PER SRM 51-10-01 AND 51-30-02.
